Hi, I am on clonazepam, ambien, zoloft, and abilify. I had unprotected sex a few weeks ago, and have been feeling really off since a few days after. I am also on Junel birth control. I was on the week off from my pills but my period had stopped beforehand which was odd. My period is now a day late. I have tender breasts, cramps at the same time every night (worse than premenstrual cramps), feel odd when in the bath tub (lower abdomen feels floaty and light?) have gained weight, am eating a lot more than usual and am always hungry, and my breasts have a few lumps that appeared overnight about a week ago. My uterus is hard and I pee often. I did take my pill late (6 hours late about) the day before I had sex. Could I possibly be pregnant? Also it seems the pores have opened up around my breasts. I have taken a few tests and I think some were faintly positive (or an optical illusion). Can someone please help me? Do you think I am pregnant?
Hi! If you were my patient, I would advise you to have your doctor check a blood pregnancy test for you. There are several medications that are going to need to be reviewed if you ARE pregnant, so find out right away. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.